# SDR SWIA201231057

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 24,059 hours, 21,350 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT COME DOWN.  (FLT 2950)  REPLACED LEFT GEAR UPLOCK ASSEMBLY.  P/N: 17051-101, S/N OFF: DCL495-96
